File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Asymptotic behavior of the eigenfrequency of a one-dimensional linear thermoelastic system

TitleAsymptotic behavior of the eigenfrequency of a one-dimensional linear thermoelastic system
Authors
Issue Date1997
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaa
Citation
Journal Of Mathematical Analysis And Applications, 1997, v. 213 n. 2, p. 406-421 How to Cite?
AbstractIn this paper, we are concerned with the asymptotic behavior of the eigenvalues arising from a one-dimensional linear thermoelastic system with the Dirichlet-Dirichlet boundary condition. It is shown that the eigenfrequency asymptotically falls on two branches: one branch is along the negative horizontal axis in the complex plane and the other branch is asymptotic to the vertical line Reλ = -γ2/2k. These results lead to the exponential stability of the system and also provide a proof for the numerical simulation results by Liu and Zheng (1993, Quart. Appl. Math., 51, 535-545). © 1997 Academic Press.
Persistent Identifierhttp://hdl.handle.net/10722/75384
ISSN
2015 Impact Factor: 1.014
2015 SCImago Journal Rankings: 1.161
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorGuo, BZen_HK
dc.contributor.authorYung, SPen_HK
dc.date.accessioned2010-09-06T07:10:36Z-
dc.date.available2010-09-06T07:10:36Z-
dc.date.issued1997en_HK
dc.identifier.citationJournal Of Mathematical Analysis And Applications, 1997, v. 213 n. 2, p. 406-421en_HK
dc.identifier.issn0022-247Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75384-
dc.description.abstractIn this paper, we are concerned with the asymptotic behavior of the eigenvalues arising from a one-dimensional linear thermoelastic system with the Dirichlet-Dirichlet boundary condition. It is shown that the eigenfrequency asymptotically falls on two branches: one branch is along the negative horizontal axis in the complex plane and the other branch is asymptotic to the vertical line Reλ = -γ2/2k. These results lead to the exponential stability of the system and also provide a proof for the numerical simulation results by Liu and Zheng (1993, Quart. Appl. Math., 51, 535-545). © 1997 Academic Press.en_HK
dc.languageengen_HK
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaaen_HK
dc.relation.ispartofJournal of Mathematical Analysis and Applicationsen_HK
dc.titleAsymptotic behavior of the eigenfrequency of a one-dimensional linear thermoelastic systemen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0022-247X&volume=213&spage=406&epage=421&date=1997&atitle=Asymptotic+Behavior+of+the+Eigenfrequency+of+a+One-dimensional+Linear+Thermoelastic+Systemen_HK
dc.identifier.emailYung, SP:spyung@hkucc.hku.hken_HK
dc.identifier.authorityYung, SP=rp00838en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1006/jmaa.1997.5544-
dc.identifier.scopuseid_2-s2.0-0031222766en_HK
dc.identifier.hkuros36429en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0031222766&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume213en_HK
dc.identifier.issue2en_HK
dc.identifier.spage406en_HK
dc.identifier.epage421en_HK
dc.identifier.isiWOS:A1997XY96600002-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridGuo, BZ=7403276431en_HK
dc.identifier.scopusauthoridYung, SP=7006540951en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats